MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS Q ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS Q ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848283
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis q zeego system.It was reported that the c-arm crashed into the stand.We have no indications of any adverse effects on the health status of the involved persons.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
H3, h6: the detailed investigation of the complaint event and system was completed.The investigation was performed based on expert discussions considering the complaint description, customer service reports, system history, system log files, and event simulation.According to the initially communicated information, after a procedure, the c-arm moved into the collision area of the stand link arm during the operator-controlled system movement but did not slow down as specified.In this case, the c-arm hit the cover of the stand link arm and as a result, the cover was damaged.The damaged cover was exchanged as part of service activity.Detailed investigation of the log files showed that the problem of movement speed not slowing down was due to a software (sw) error.In rare cases, under special boundary conditions, this error can cause a communication problem that could lead to the system behavior seen.This sw issue will be fixed with the upcoming sw patch.Risk control measures such as proximity switches and dead man's grip remain functional in this fault scenario.In general, it is in the responsibility of the operator to check for potential collisions before releasing system motions.The operator manual contains adequate instructions about system movement and how the operator can avoid a collision.
 
Additional Manufacturer Narrative
7/18/2024: supplemental mdr 2 was submitted to the fda for correction of the primary udi number in section d4.

Brand Name
ARTIS Q ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18160761
Report Number3004977335-2023-00153
Device Sequence Number7215998
Product Code OWB
UDI-Device Identifier04056869010007
UDI-Public(01)04056869010007(21)117133
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer12/26/2023
07/18/2024
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date12/26/2023
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown